Open Access
Translator Disclaimer
2011 Some PPF Dependent Random Fixed Point Theorems and Periodic Boundary Value Problems of Random Differential Equation
B. C. Dhage, S. K. Ntouyas, V. S. Patil
Afr. Diaspora J. Math. (N.S.) 12(2): 26-42 (2011).

Abstract

In this paper some random fixed point theorems with PPF dependence are proved for random operators in separable Banach spaces with different domain and range spaces. The obtained abstract results are applied to prove PPF dependence existence results for first order periodic boundary value problems for functional random differential equations.

Citation

Download Citation

B. C. Dhage. S. K. Ntouyas. V. S. Patil. "Some PPF Dependent Random Fixed Point Theorems and Periodic Boundary Value Problems of Random Differential Equation." Afr. Diaspora J. Math. (N.S.) 12 (2) 26 - 42, 2011.

Information

Published: 2011
First available in Project Euclid: 13 October 2011

zbMATH: 1253.47040
MathSciNet: MR2847302

Subjects:
Primary: 47H10
Secondary: 34K10

Keywords: Functional differential equation , PPF dependence , Random fixed point theorem , Random solution , Separable Banach space

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.12 • No. 2 • 2011
Back to Top